# SDR 2008UALA03622

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 67,946 hours, 11,129 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: SRDLOC12H
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORT SLIGHT SPLIT BETWEEN LEFT AND RIGHT T/E FLAP INDICATOR NEEDLES NORMAL AT 1 AND 25 BUT SLIGHT SPLIT AT UNITS 5, 10 & 15.  REPLACED LEFT FLAP POSITION TRANSMITTER NR 1 PER AMM CH 27-51-45 OP CHECK NORMAL.  AC OK FOR SERVICE.
